RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 188, Number 6, Pages 1234–1236 (Mi dan34968)  

MATHEMATICS

Schauder's principle, and stability of periodic solutions

Yu. S. Kolesov

Voronezh State University

Full text: PDF file (401 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.948:513.88+517.919.2
Presented: I. G. Petrovskii
Received: 05.03.1969

Citation: Yu. S. Kolesov, “Schauder's principle, and stability of periodic solutions”, Dokl. Akad. Nauk SSSR, 188:6 (1969), 1234–1236

Citation in format AMSBIB
\Bibitem{Kol69}
\by Yu.~S.~Kolesov
\paper Schauder's principle, and stability of periodic solutions
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 188
\issue 6
\pages 1234--1236
\mathnet{http://mi.mathnet.ru/dan34968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0251352}
\zmath{https://zbmath.org/?q=an:0196.16202}


Linking options:
  • http://mi.mathnet.ru/eng/dan34968
  • http://mi.mathnet.ru/eng/dan/v188/i6/p1234

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019